# SDR AALA202410070288

- Difficulty date: October 5, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N809AW
- Make and model: Airbus A319-132
- Aircraft serial: 1111
- Aircraft time: 75,938 hours, 35,162 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3105
- Condition: No Test
- Location: Zone 200
- Part time: 56,498 hours, 34,886 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING PS CHECK GOT EMERGENCY POWER SUPPLY UNIT INTERNAL LOAD EMERGENCY LIGHT FAULT. REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT
